# SDR UIEA01024

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9405315
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND NR 3 PYLON SKIN WORN AT NAC STATION 290 WL 145 R/S ACCESS PANEL.  TRIMMED OUT WORN AREA.  FABRICATED FILLER FROM CRES STEEL 301.5 HARD AND ALUMINUM DOUBLER.  INSTALLED PER STANDARD PRACTICES.  (M)
